Aa
A
A
Close
Avatar universal
Burning and irritation without discharge?
I started taking birth control about a month and a half ago after never having tried it before.  I started on ortho trycyclen lo.  I noticed it made my skin break out pretty badly (which was the opposite reason of why I decided to try this brand in the first place-it claims to help clear skin), so I decided to switch to the nuvaring.  Anyway, during my first period after beginning ortho trycyclen lo, I noticed a dry itching feeling  in my vagina which I attributed to tampons that were too absorbent.  Its also important to note that during my month with ortho trycyclene I had very little to no discharge on a daily basis which was not normal for me, Im usually plenty moist and lubricated down there.  Anyway, the day after my period stopped I had sex and found it to be rather painful.  It was a raw slightly burning sensation which burned slightly when urinating; but no real smell or discharge.  At this point Id read its possible to have yeast infections without discharge and thought this  might be what I had. I decided to treat it naturally with extra virgin coconut oil and other gentle home remedies.  I was blasting my system with probiotics and immune herbal immune supporters for awhile and my symptoms seemed to improve, at which point I ran out of probiotics and noticed my symptons began to return. The sunday after my period had ended I also inserted the nuvaring, so Ive been on birthcontrol for most of all this.  Finally  I caved and went to my doctor last wednesday.  She said she didnt see any yeasty discharge but prescribed me a three day yeast infection treatment known as terconerzole anyway.  I used it for three days and it felt like napalm in my vagina!  It woke me up one night it was so uncomfortable.  Last night I inserted the last suppository but still have the same symptoms I started with--irritation and burning on the inside of my vagina.  For the most part the itching has gone away but the irritation has not. Its been three weeks, including the week of my period, since this has been going on.  Is this normal?  Was anybody else out there very raw after being treated for a yeast infection? Im rather scared and nervous and would simply like to stop taking birth control since I feel that this is what triggered the whole ordeal. Anybody experienced anything similar to this? Im terrified its not a yeast infection to begin with. Help!
Cancel
1 Answers
Page 1 of 1
Avatar universal
Also important to note, I've already been tested for STDs, so its not that!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
KTowne commented on KTowne's status
44 mins ago
317787 tn?1472134636
Blank
Dee1956 commented on photo
1 hr ago
790669 tn?1465192699
Blank
Des_a_rae commented on Des_a_rae's status
10 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA